# SDR SWAA041941

- Difficulty date: July 9, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 50,364 hours, 46,747 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND RT WING INBOARD FORE FLAP DELAMINATED.  REMOVED AND REPLACED RT INBOARD FORE FLAP PER MM.
